Advertisement

Emergency Radiology

, Volume 8, Issue 2, pp 108–110 | Cite as

Acute liver failure due to trovafloxacin: CT findings

  • H. K. Pannu
  • L. Gottlieb
  • E. K. Fishman
CASE REPORT

Abstract

Symptomatic drug-induced hepatic adverse events due to trovafloxacin, a new fluoroquinolone antibiotic, are uncommon, but recent severe reactions have led to restriction on its use. We report the clinical course and computed tomography findings in a patient who developed acute liver failure shortly after commencing treatment with trovafloxacin. Extensive hepatic necrosis occurred and the patient ultimately died of her liver disease.

Key words Computed tomography – Hepatic necrosis – Trovafloxacin 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© American Society of Emergency Radiology 2001

Authors and Affiliations

  • H. K. Pannu
    • 1
  • L. Gottlieb
    • 2
  • E. K. Fishman
    • 1
  1. 1.Russell H. Morgan Department of Radiology and Radiological Science, Johns Hopkins University School of Medicine, 600 N. Wolfe Street, Baltimore, MD 21287, USA Tel.: + 1-4 10-9 55 65 00 Fax: + 1-4 10-6 14 38 96US
  2. 2.Department of Surgery, Greater Baltimore Medical Center, Baltimore, MD 21287, USAUS

Personalised recommendations